# SDR AALA950681

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 0201922001
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND EMERGENCY FLOOR LIGHT AT PASSENGER SEAT ROW 40B INTERMITTENT.  REPLACED EMERGENCY FLOOR LIGHT AT PASSENGER SEAT ROW 40B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
